# SDR CA110726010

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1014400405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, AT STRINGER 9, ALONG SKIN FLANGE BEND RADIUS.  CRACKED APPROX 2.5 INCHES ALONG BEND.
